MathSciNet Relay Station
MathSciNet bibliographic data
MR238198 (38 #6474) 53.04
Osserman, R. Minimal surfaces. (Russian) Uspehi Mat. Nauk 22 1967 no. 4 (136), 55–136.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement